advertisement
Question
Posted by: Mika | 2012/10/04

PCOS

I have been on Cipla cyproterone acetate 50 to combat excessive facial hair growth as a result of being diagnosed with PCOS. During the period that I have used the medication I did not get my period and my Gynae said that it was normal. I has now finished the course but has been bleeding daily and has severe stomach cramps. Is this a result of not getting my period during the time that I used the drug? When will it ease up? Is there anything to be concerned about?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably due to a build-up in the womb lining while you were not having a period. This could last up to two weeks.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/10/09

This is probably due to a build-up in the womb lining while you were not having a period. This could last up to two weeks.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement